DSpace
 

DSpace at IIT Bombay >
IITB Publications >
Article >

Please use this identifier to cite or link to this item: http://dspace.library.iitb.ac.in/jspui/handle/10054/804

Title: A new layerwise trigonometric shear deformation theory for two-layered cross-ply beams
Authors: SHIMPI, RP
GHUGAL, YM
Keywords: shear stress
boundary conditions
interfaces (materials)
continuum mechanics
Issue Date: 2001
Publisher: Elsevier
Citation: Composites Science and Technology 61(9), 1271-1283
Abstract: A new layerwise trigonometric shear deformation theory for the analysis of two-layered cross-ply laminated beams is presented. The number of primary variables in this theory is even less than that of first-order shear deformation theory, and moreover, it obviates the need for a shear correction factor. The sinusoidal function in terms of thickness coordinate is used in the displacement field to account for shear deformation. The novel feature of the theory is that the transverse shear stress can be obtained directly from the use of constitutive relationships, satisfying the shear-stress-free boundary conditions at top and bottom of the beam and satisfying continuity of shear stress at the interface. The principle of virtual work is used to obtain the governing equations and boundary conditions of the theory. The effectiveness of the theory is demonstrated by applying it to a two-layered cross-ply laminated beam.
URI: http://dx.doi.org/10.1016/S0266-3538(01)00024-0
http://hdl.handle.net/10054/804
http://dspace.library.iitb.ac.in/xmlui/handle/10054/804
ISSN: 0266-3538
Appears in Collections:Article

Files in This Item:

File Description SizeFormat
5571.pdf576.15 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback